When I had my break from Sprycel (blood work bottomed out) I had a few odd happenings. The first week taking Sprycel I had neuropathy pretty bad, but it disappeared in the 2nd week, during my break on the third day without the pill, I had horrible neuropathy for about another week. Have to admit I was disappointed, everyone said to enjoy the time off the drug and not worry too much about labs and numbers, my body was adjusting, but although I believe I felt a bit better sometimes, I seemed to have some of the side effects when I first began taking Sprycel. I also had headaches, joint aches, and a general feeling of yuck, if memory serves, just when I started feeling pretty good on the break, it was time to start taking it again! I might look into prednisone for the rash and hot flashes my ear seems to have, I swear someone across the room can see my ear on fire and it is hot to touch. I share your thoughts on the psychotic tendencies, in my case it is Murphy's Law, if I take the steroid they will appear!